# SDR AU000729

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Part number: HC270H0134014
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT UPPER AILERON TRIM CABLE CORRODED AND BROKEN IN AREA OFOUTBOARD PULLEY LOCATED AT WING RIB NR 14.
